# SDR AU980840

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 793T1005
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NR 8 OUTBOARD TRAILING EDGE FLAP DRIVE TRANSMISSION LOCKED UP.
